# SDR DLL10961636

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2233
- Condition: Inoperative
- Location: L 2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXIT DOOR OVERWING SLIDE LIGHT INOP.  RELAMPED.
